The article you requested is
Violent Parasomnia Associated With a Selective Serotonin Reputake Inhibitor: A Case Report
J Clin Psychiatry 2008;69:1982-1983 [letter]
Copyright 2008 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: We describe a case of parasomnia associated with
the use of sertraline. Parasomnias are abnormal behavioral,
autonomic nervous system, or experiential events that occur
during the sleep period. Various predisposing, priming, and
precipitating factors can be involved with parasomnias; antidepressant
medications have been associated with the emergence